CureZone   Log On   Join
Re: Heart issues/numbness/weight gain/depression
 
Kabel Views: 13,349
Published: 14 years ago
 
This is a reply to # 1,051,219

Re: Heart issues/numbness/weight gain/depression


Hi, please get the iud out now, before you get any worse. Doctors and specialists tend to deny the symptoms are to do with mirena, but we, on this forum can tell you different. Also the official literature mentions all of the symptoms you have. I too, had numbness - all down my left side - face, cheek, arm, leg and feet. I started migraines also, had acne, severe dry mouth and other side effects. My numbness was not continuous but it was cyclical, which is what made me think it was related to mirena in the first place. A bit of research and looking at forums made me realise that it was indeed the mirena which was at fault, inspite of what the so called professionals said. After mirena was taken out, the numbness went the same day, and i was left with a bit of tingling in my feet which went the next day. I have to say that the numbness has come back a couple of times since, because it can take MANY months for the hormonal system to settle again after mirena - in fact i am still struggling with the mess that mirena has left behind, 7 months or so after removal. Not everyone has side effects continue, but many do, so when you get it out, do be aware that you could have strange things happening to your body, on and off for many months, even a year. If that does happen, please report back to us, and research all you can on estrogen dominance - because i am positive that this is the condition that is caused by our body's reaction to mirena and its removal - because our natural hormones cannot easily get back into production after the onslaught that mirena has given our systems!! Anyway, that is another story, and hopefully you will recover quickly and that will be the end of it - like i say, it is just that continuing and/or intermittant side effects are something to be aware of.

please check out the following website, which mentions numbness under the warning section - it says you should inform your doctor immediately if you experience numbness, migraines, swellings in one leg, etc.Also chest pains etc.


http://www.netdoctor.co.uk/medicines/100001706.html


There are also many people on here who will confirm that they have had numbness caused by mirena. And i do know of others who have had palpitations and even fits, vertigo and dizziness is also well known to this forum, so please, for the sake of your long term health, get this thing out, and do not have any more synthetic hormone products, because they will only complicate your body chemistry which will struggle to get itself sorted out.

For your continuous bleeding, it may be that you are already estrogen dominant - this is the cause of most hormonal problems. If you google "Dr. Lam estrogen dominance" and also "Dr. Lee estrogen", as well as "estrogen dominance" in general, you will find lots of info to work with. I also had mirena for constant bleeding, due to polyps and a thickened uterus. Mirena stopped the bleeding and like you, that is when my most severe side effects kicked in. I am following a low estrogen producing diet and lifestyle where possible - no caffeine, Sugar etc, and have recently started using a NATURAL progesterone cream - it is not entirely natural! It is taken from wild yam extract, then the molecule is extracted in a laboratory. The molecule is exactly identical to the progesterone that we make naturally, unlike the mirena whose chemical is not like progesterone. Even this cream may not suit everyone, but it seems to be fine for most people, because the body recognises it as the same as natural progesterone, and i have to say that after the first continuous usage, my bleeding was less - so it is early days for me, with this cream and the diet etc, but it is certainly a better option than synthetic progesterone which has caused me so many problems and which i am still trying to fully recover from. Anyway, the first step is to get mirena out - you will certainly only get worse with it inside you, and with numbness and palpitations, you are at risk of a life threatening situation, so please don't risk it. good luck and please let us know how you get on. Kabel xxx
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.578 sec, (2)